Bulletin of the American Mathematical Society

Extension of holomorphic maps

Bernard Shiffman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 2 (1976), 293-296.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537780

Mathematical Reviews number (MathSciNet)
MR0397029

Zentralblatt MATH identifier
0334.32027

Subjects
Primary: 32H99: None of the above, but in this section 32D15: Continuation of analytic objects 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

Citation

Shiffman, Bernard. Extension of holomorphic maps. Bull. Amer. Math. Soc. 82 (1976), no. 2, 293--296. https://projecteuclid.org/euclid.bams/1183537780


Export citation

References

  • 1. E. Bishop, Conditions for the analyticity of certain sets, Michigan Math. J. 11 (1964), 289-304. MR 29 #6057.
  • 2. P. A. Griffiths, Holomorphic mapping into canonical algebraic varieties, Ann. of Math. (2) 93 (1971), 439-458. MR 43 #7668.
  • 3. P. A. Griffiths, Two theorems on extensions of holomorphic mappings, Invent. Math. 14 (1971), 27-62. MR 45 #2202.
  • 4. B. Shiffman, On the removal of singularities of analytic sets, Michigan Math. J. 15 (1968), 111-120. MR 37 #464.
  • 5. B. Shiffman, Extension of holomorphic maps into hermitian manifolds, Math. Ann. 194 (1971), 294-258. MR 45 #598.
  • 6. C. L. Siegel, Analytic functions of several complex variables, Institute for Advanced Study (lecture notes), 1948.
  • 7. Y. T. Siu, Extension of meromorphic maps into Kähler manifolds, Ann. of Math. (to appear).
  • 8. W. Stoll, Über die Fortsetzbarkeit analytischer Mengen endlichen Oberflächeninhaltes, Arch. Math. 9 (1958), 167-175. MR 21 #729.